# SDR DALA2025122309353

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,653 hours, 7,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMKE - AFTER APU START AND PACKS ON, AN ACRID SMELL AND FA REPORTED SMOKE FILLED THE CABIN. TURNED OFF THE APU AND THE SMOKE/FUMES STOPPED.   INSPECTED THE APU INTAKE AND RAN APU WITH SNIFFER TOOL AND FOUND NO CONTAMINATION OR SMELL. NO TROUBLE FOUND. REPLACED RECIRC FILTERS. FOLLOW-UP INSPECTION OF APU WAS NTF AND PRODUCED NO ODORS.
